Question: How often can you take sudafed pe?

Adults and children 12 years and over: take 1 tablet every 4 hours. do not take more than 6 tablets in 24 hours.

What happens when you take too many Sudafed?

  • Overdose symptoms may include feeling restless or nervous, severe dizziness, sweating, vomiting, hallucinations, fast or uneven heart rate, fainting, seizure (convulsions), and weak or shallow breathing.

How often can you take Sudafed PE congestion maximum strength?

SUDAFED PE ® Sinus Congestion provides maximum – strength sinus pressure and nasal congestion relief with a non-drowsy formula that contains phenylephrine HCl as a nasal decongestant. Adults and children 12 years and over: take 1 tablet every 4 hours. do not take more than 6 tablets in 24 hours.

Can you take Sudafed every 4 hours?

Adults and children 12 years and older: Take two tablets every four to six hours. Do not take more than eight tablets every 24 hours. Children ages 6–11 years: Take one tablet every four to six hours. Do not take more than four tablets every 24 hours.

How often can you take Sudafed PE pressure and pain?

Take this medication by mouth with or without food, usually every 4 to 6 hours as needed or as directed by your doctor. If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon.

Does Sudafed PE make you sleepy?

Drowsiness, dizziness, dry mouth/nose/throat, headache, upset stomach, constipation, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Why is Sudafed bad for you?

Pseudoephedrine works by narrowing the blood vessels in your nose, but it also narrows the blood vessels in other parts of your body. This can increase your blood pressure and your heart rate. If you have any heart problems or you ‘re worried about this, speak to a pharmacist or doctor about a different treatment.

You might be interested:  FAQ: How fast can a tiger run?

Can I take Sudafed PE before bed?

You might be wondering, does Sudafed keep you awake? If you take these types of medications, you may want to try a nighttime version, such as Sudafed Nighttime. However, other research has found that pseudoephedrine doesn’t negatively impact sleep quality (17). 2 дня назад

How long does Sudafed stay in your system?

Conclusions. Following therapeutic, multiple dosing, drug levels remain above the IOC cut-off levels for a minimum of 6 h and 16 h following final doses of phenylpropanolamine and pseudoephedrine, respectively.

What happens if you use Sudafed spray too much?

The longer you use a spray decongestant, the more likely you are to get the rebound phenomenon. It can lead to chronic sinusitis and other serious, long-term problems. Give your doctor a call if you ‘re having any of these issues: It’s all in your nose.

Does Sudafed PE raise blood pressure?

Oral nasal decongestants like Sudafed ( pseudoephedrine ) and Sudafed PE (phenylephedrine) can increase blood pressure by elevating your heart rate and causing blood vessels to narrow, also known as vasoconstriction.

How much acetaminophen is in Sudafed?

Generic Name & Formulations: Acetaminophen 325mg, pseudoephedrine HCl 30mg; per liquid cap; contains sodium 16mg/cap.

Is Sudafed good for sinus pressure?

SUDAFED ® Sinus Congestion. Maximum strength non-drowsy decongestant temporarily relieves sinus pressure and congestion. Each tablet contains 30 mg of pseudoephedrine HCl, a nasal decongestant for powerful symptom relief.

Does Sudafed PE have acetaminophen?

SUDAFED PE ® Sinus Pressure + Pain. Non-drowsy decongestant provides powerful relief of sinus congestion and pressure with pain, plus headaches. Each maximum strength tablet contains acetaminophen for pain relief and phenylephrine HCI.

You might be interested:  Quick Answer: How long can you hang a deer in 60 degree weather?

Should Sudafed be taken at night?

How to use Sudafed Non-Drowsy Capsule. Take this medication by mouth with or without food, as directed by your doctor. If you are self-treating, follow all directions on the product package. To prevent trouble sleeping, do not take this medication close to bedtime.

Will Sudafed PE help clogged ears?

Pseudoephedrine is used to relieve nasal or sinus congestion caused by the common cold, sinusitis, and hay fever and other respiratory allergies. It is also used to relieve ear congestion caused by ear inflammation or infection.

Who should not take phenylephrine?

do not take phenylephrine if you are taking a monoamine oxidase (MAO) inhibitor, such as isocarboxazid (Marplan), phenelzine (Nardil), selegiline (Eldepryl, Emsam, Zelapar), and tranylcypromine (Parnate), or if you have stopped taking one of these medications within the past 2 weeks.

Leave a Reply

Your email address will not be published. Required fields are marked *